The fragmentation feature of meteoric bodies
Doklady Akademii Nauk, Tome 177 (1967) no. 5, pp. 1043-1046
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_5_a15,
author = {P. B. Babadzhanov and E. N. Kramer},
title = {The fragmentation feature of meteoric bodies},
journal = {Doklady Akademii Nauk},
pages = {1043--1046},
year = {1967},
volume = {177},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_5_a15/}
}
P. B. Babadzhanov; E. N. Kramer. The fragmentation feature of meteoric bodies. Doklady Akademii Nauk, Tome 177 (1967) no. 5, pp. 1043-1046. http://geodesic.mathdoc.fr/item/DAN_1967_177_5_a15/